# SDR DXTA200807253198

- Difficulty date: July 25, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605210
- Aircraft time: 6,730 hours, 5,330 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 324
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, AFTER LANDING AIR SUPPLY TEMP ROSE FROM 81 DEGREES TO 155 DEGREES IN LESS THAN ONE MINUTE. SMOKE MAY HAVE BEEN COMING FROM AIR CONDITIONING VENTS. 30 MINUTES AFTER SHUTDOWN ACM TEMP WAS 155 DEGREES.  TROUBLESHOT SYS, FOUND ACM SEIZED UP.  REMOVED AND REPLACED COOLING TURBINE WITH A SERVICEABLE UNIT IAW MM 21-51-00 ACM. OPS CK GOOD.
